# SDR AALA202405072859

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 64,050 hours, 37,306 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH AFT FLIGHT ATTENDANTS ADVISED STRONG ODOR EVENT STARTED APPROXIMATELY 10 MINUTES PRIOR TO LANDING. NOT NOTICEABLE IN FLIGHT DECK. SMELL MOSTLY DISSIPATED BY 10 MINUTES AFTER ARRIVAL AT GATE.  (OPEN)
